Semigroup rings of free left ideals
Algebra i logika, Tome 21 (1982) no. 1, pp. 37-59
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1982_21_1_a2,
author = {I. B. Kozhukhov},
title = {Semigroup rings of free left ideals},
journal = {Algebra i logika},
pages = {37--59},
year = {1982},
volume = {21},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1982_21_1_a2/}
}
I. B. Kozhukhov. Semigroup rings of free left ideals. Algebra i logika, Tome 21 (1982) no. 1, pp. 37-59. http://geodesic.mathdoc.fr/item/AL_1982_21_1_a2/